# SDR AALA20120424014

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,809 hours, 21,726 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT COMPARTMENT FIREWALL AFT FACE CHAFED FROM RIGHT DOOR HOLD OPEN HOOD BODY STATION 1787, RIGHT BUTTLINE 10.  INSTALLED DOUBLER PER SRM 53-80-08-2R.
